Solonnikov parabolic systems with quasihomogeneous structure

Authors

  • S. D. Ivasyshen Нац. техн. ун-т України „КПI”, Київ
  • H. P. Ivasyuk

Abstract

We consider a new class of systems of equations that combine the structures of Solonnikov and Éidel’man parabolic systems. We prove a theorem on the reduction of a general initial-value problem to a problem with zero initial data and a theorem on the correct solvability of an initial-value problem in a model case.

Published

25.11.2006

Issue

Section

Research articles

How to Cite

Ivasyshen, S. D., and H. P. Ivasyuk. “Solonnikov Parabolic Systems With Quasihomogeneous Structure”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 11, Nov. 2006, pp. 1501–1510, https://umj.imath.kiev.ua/index.php/umj/article/view/3550.